# SDR SWAA2015060940487

- Difficulty date: June 8, 2015
- Submitted: June 9, 2015
- Operation: Air carrier
- Aircraft: N712SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27846
- Aircraft time: 60,666 hours, 36,183 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 300432
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EXTERIOR EMER LIGHT INOPERATIVE.  RELAMPED IAW MM.
